# SDR GTIA2019052403368

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 12,607 hours, 5,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN SMELLS, ROW 11, ROW 23, ROW 26 PACK 2 OFF, SMELL DISCIPATED-INSPECTED PER TSM 05-50-00-810-831-A DEFINED AS TYPE 9 ODOR SOURCE POSSIBLE PAX NO DEFECTS NOTED A/C OK FOR CONTINUED SERVICE.
